Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 25, 2011, 3:37 PM EST for Citrus County, Hernando County, Pasco County, Florida. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2011, 3:37 PM EST (20:37 UTC)
- Expired
- Jan 25, 2011, 4:30 PM EST
- In force
- 53 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Citrus County, FL, Hernando County, FL, Pasco County, FL
The radar
The Tampa radar (KTBW), 102 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 4:24 PM EST | MARINE TSTM WIND 41 | 5 N Hudson, FL | WIND GUST AT ARIPEKA COMPS STATION. |
| Jan 25, 4:30 PM EST | HAIL 0.7 | Weeki Wachee, FL | DIME SIZE HAIL REPORTED. |
| Jan 25, 4:34 PM EST | HAIL 0.7 | 4 Nnw Spring Hill, FL | DIME SIZE HAIL REPORTED. |
| Jan 25, 4:40 PM EST | HAIL 1 | 6 W Brooksville, FL | QUARTER SIZE HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 25, 2:07 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS52 KTBW 252037
SVRTBW
FLC017-053-101-252130-
/O.NEW.KTBW.SV.W.0003.110125T2037Z-110125T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
337 PM EST TUE JAN 25 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CITRUS COUNTY IN FLORIDA.
HERNANDO COUNTY IN FLORIDA.
PASCO COUNTY IN FLORIDA.
* UNTIL 430 PM EST
* AT 330 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES WEST OF CHASSAHOWITZKA TO 30 MILES WEST OF HOLIDAY...
OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF CRYSTAL RIVER
TO 29 MILES WEST OF DUNEDIN...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CRYSTAL RIVER.
HOMOSASSA SPRINGS.
BEVERLY HILLS.
WEEKI WACHEE.
INVERNESS.
MOON LAKE ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST TUESDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2823 8276 2854 8266 2866 8268 2870 8265
2874 8269 2875 8265 2876 8269 2886 8273
2889 8266 2895 8273 2897 8231 2879 8217
2872 8225 2864 8226 2857 8221 2852 8205
2844 8205 2817 8222 2817 8286
TIME...MOT...LOC 2037Z 270DEG 42KT 2878 8270 2817 8314
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 1:17 PM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Jan 25, 1:17 PM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
117 PM EST TUE JAN 25 2011
...HEAVY RAIN AND SEVERE STORMS POSSIBLE TONIGHT...
.SHORT TERM (TONIGHT - THURSDAY)...
A STRONG UPPER LEVEL TROUGH AND ATTENDANT DEEPENING SURFACE LOW
WILL MOVE ACROSS THE NORTHERN GULF COAST AND NORTHERN FLORIDA
PENINSULA OVERNIGHT AND THEN UP ALONG THE MID ATLANTIC COAST ON
WEDNESDAY. MOIST AND UNSTABLE AIR COMBINED WITH AND STRONG DYNAMIC
FORCING AHEAD OF THIS SYSTEM WILL SUPPORT A DEVELOPING SQUALL LINE
OVER THE GULF WATERS THE REMAINDER OF THE AFTERNOON WITH THIS LINE
OF STORMS THEN FORECAST TO SWEEP ACROSS THE REGION TONIGHT WITH
THE THREAT OF SEVERE STORMS CONTAINING WITH DAMAGING WINDS AND
TORNADOES.
AT THE PRESENT TIME THE SQUALL LINE SHOULD BEGIN TO IMPACT AREAS
NORTH OF TAMPA BAY DURING MID TO LATE AFTERNOON THEN TRANSITIONING
SOUTHWARD ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING
AND OVERNIGHT. IN ADDITION TO THE SEVERE THREAT WIDESPREAD RAINFALL
AMOUNTS ON THE ORDER OF ONE HALF TO ONE INCH CAN BE EXPECTED WITH
LOCALLY HIGHER AMOUNTS UP TO 2 TO 3 INCHES POSSIBLE IN SOME LOCATIONS.
THE RAIN AND STORMS WILL END FROM NORTH TO SOUTH LATE TONIGHT INTO
EARLY WEDNESDAY MORNING AS THE DEEPENING SURFACE LOW AND BEST DYNAMICS
LIFT OUT TO THE NORTHEAST AND THE TRAILING COLD FRONT SWEEPS TO THE
SOUTH OF THE AREA. A BRISK WEST TO NORTHWEST WIND FLOW IN THE WAKE
OF THE FRONT WILL USHER IN DRIER AND COOLER CONDITIONS WITH INCREASING
AMOUNTS OF SUNSHINE EXPECTED FROM LATE WEDNESDAY MORNING THROUGH THE
AFTERNOON.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST
WEDNESDAY NIGHT AND THURSDAY WITH DRY WEATHER EXPECTED. COLD AIR
ADVECTION IN THE WAKE OF THE FRONT WILL ALLOW MIN TEMPERATURES TO FALL
INTO THE MID 30S OVER THE NATURE COAST WEDNESDAY NIGHT AND 40S ACROSS
THE REMAINDER OF THE REGION WITH DAYTIME HIGH ON THURSDAY ONLY CLIMBING
TO AROUND 60 OVER THE FAR NORTH...AND LOWER TO MID 60S CENTRAL AND
SOUTH.
.LONG TERM (THURSDAY NIGHT - TUESDAY)...A WEAK MID LEVEL SHORT WAVE
WILL SWING THROUGH THE SOUTHEAST US FOR THE START OF THE LONG TERM
BUT NOT EXPECTING THIS FEATURE TO CAUSE ANY DISRUPTION IN THE OVERALL
WEATHER PATTERN. SURFACE RIDGING WILL WILL CONTROL THE PATTERN AS
THE RIDGE MIGRATES OVER THE PENINSULA FROM THE NE GULF. PLENTY OF
DRY AIR WILL LINGER OVER THE REGION HELPING TO SUPPRESS OVERALL
CONVECTION THROUGH MUCH OF THE PERIOD. WILL MAINTAIN MINIMAL POPS
THROUGH THE PERIOD BUT GFS IS HINTING AT A WEAK FRONT STARTING TO
PUSH INTO THE REGION ON MONDAY. WILL HOLD OFF ON INCREASING POPS
FOR THE TAIL END OF THE PERIOD.
TEMP WISE...A GRADUAL WARMING TREND IS EXPECTED AS MODEL SOUNDINGS
SHOW 850 TEMPS NUDGING UP THROUGH THE WEEKEND. SLIGHTLY BELOW NORMAL
TEMPS ARE EXPECTED TO CLIMB TO NEAR NORMAL TOWARDS THE END OF THE
PERIOD.
&&
.AVIATION...
CONDITIONS WILL DETERIORATE OVER THE NEXT FEW HOURS TO IFR/LIFR CIGS
AND MVFR/IFR VSBYS AND CONTINUE THROUGH NIGHT AS A LOW PRESSURE
SYSTEM OVER THE GULF OF MEXICO APPROACHES THE AREA AND A SQUALL LINE
MOVES THROUGH THE AREA. BEST TIMING FOR THE SQUALL WILL BE 2523/2604
FOR THE NORTHERN TERMINALS AND 2601/2605 FOR THE SOUTHERN TERMINALS.
STRONG GUSTY WINDS WILL CONTINUE THROUGH AROUND SUNSET. PATCHY FOG
AND LIGHT RAIN WILL CONTINUE TO BE POSSIBLE THROUGH 12Z WITH
IFR/POSSIBLY LIFR CIGS POSSIBLE THROUGH THE NIGHT. CIGS WILL
GRADUALLY LIFT THROUGH THE DAY WEDNESDAY BUT SHOULD REMAIN MVFR
LIKELY THROUGH 18Z.
&&
.MARINE...
SOUTH TO SOUTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH HIGHER
GUSTS NEAR THUNDERSTORMS ALONG WITH SEAS BUILDING INTO THE 6 TO 8
FOOT RANGE WILL IMPACT THE GULF WATERS THE REST OF TODAY THROUGH
WEDNESDAY AS DEEPENING LOW PRESSURE MOVES EAST ACROSS THE NORTHERN
GULF OVERNIGHT THROUGH EARLY WEDNESDAY. WINDS WILL SHIFT INTO THE
WEST AND NORTHWEST ON WEDNESDAY AS THE TRAILING COLD FRONT SWEEPS
TO THE SOUTH OF THE REGION. WINDS AND SEAS WILL LIKELY REMAIN
ELEVATED THROUGH EARLY THURSDAY AS THE PRESSURE GRADIENT REMAINS
TIGHT ACROSS THE REGION. IMPROVING CONDITIONS WITH LIGHTER WINDS
AND SEAS ARE EXPECTED FRIDAY INTO THE UPCOMING WEEKEND AS SURFACE
HIGH PRESSURE BUILDS IN OVER THE REGION. GIVEN THE EXPECTED WIND
AND SEA TRENDS WILL MAINTAIN THE HIGH SURF HEADLINES AND EXTEND
THE SMALL CRAFT HEADLINES THROUGH EARLY THURSDAY MORNING IN THE
AFTERNOON COASTAL FORECAST PACKAGE.
&&
.FIRE WEATHER...
COOLER AND DRIER AIR WILL MOVE INTO THE REGION DURING WEDNESDAY AND
THURSDAY IN THE WAKE OF THE COLD FRONT...BUT LOW TEMPERATURE DEW
POINT SPREADS SHOULD KEEP HUMIDITY VALUES ABOVE CRITICAL LEVELS
WITH NO RED FLAG CONDITIONS EXPECTED AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 61 66 43 62 / 100 10 5 5
FMY 66 71 45 66 / 100 30 5 5
GIF 61 67 41 63 / 100 20 5 5
SRQ 63 67 43 62 / 100 10 5 5
BKV 61 66 36 61 / 100 10 5 5
SPG 61 65 47 60 / 100 10 5 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
HIGH SURF ADVISORY UNTIL 4 PM EST WEDNESDAY FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR BONITA BEACH
TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO
60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM...20/BARRON
AVIATION...24/COLSONHazardous weather outlook, Jan 25, 5:10 AM EST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 510 AM EST TUE JAN 25 2011 FLZ039-042-043-048>052-055>057-060>062-065-252215- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 510 AM EST TUE JAN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY AND OVERNIGHT AS A LOW PRESSURE CENTER TRACKS ALONG THE GULF COAST AND THEN ACROSS NORTH FLORIDA TONIGHT...WITH A COLD FRONT SWEEPING INTO THE EAST GULF AND THEN CROSSING THE STATE. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND TORNADOES. THE TIME OF GREATEST THREAT WILL BE LATER THIS AFTERNOON BUT...AS A SQUALL LINE IS EXPECTED FORM THE IN THE EAST GULF AHEAD OF THE FRONT...WILL LIKELY CONTINUE INTO THE EVENING HOURS. IN ADDITION THESE STORMS WILL BE ACCOMPANIED BY WIDESPREAD RAIN RESULTING IN LOCALIZED FLOODING. STORMS WILL BE ENDING LATE TONIGHT OR EARLY WEDNESDAY MORNING. ...RIP CURRENT IMPACT... A HIGH SURF ADVISORY IN EFFECT THIS AFTERNOON ALONG WITH A HIGH RISK OF RIP CURRENTS FROM PINELLAS COUNTY SOUTHWARD TO LEE COUNTY. SOUTHERLY WINDS AROUND 20 KNOTS ON THE GULF WILL PRODUCE SURF UP TO 5 TO 6 FEET THIS AFTERNOON WITH DANGEROUSLY STRONG RIP CURRENTS ALONG THE COAST. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY WILL BE EFFECT FOR SOUTH WINDS AROUND 20 KNOTS TODAY THAT SHIFT TO THE SOUTHWEST AND WEST AT 20 TO 25 KNOTS...WITH SEAS UP TO 7 FEET... TONIGHT AS LOW PRESSURE MOVES BY TO THE NORTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY NIGHT FOR NORTHWEST AND NORTH WINDS OF 20 TO 25 KNOTS AND SEAS AS HIGH AS 7 TO 8 FEET. ...RIP CURRENT IMPACT... A HIGH SURF ADVISORY ALONG WITH A HIGH RISK OF RIP CURRENTS FROM PINELLAS COUNTY SOUTHWARD TO LEE COUNTY WILL CONTINUE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. 09/RKR
In the hours before
Special weather statement, Jan 25, 2:57 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
257 PM EST TUE JAN 25 2011
FLZ039-042-252100-
CITRUS-LEVY-
257 PM EST TUE JAN 25 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR LEVY AND CITRUS
COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS
VALID UNTIL 400 PM EST...
AT 248 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 13
MILES WEST OF CEDAR KEY TO 38 MILES SOUTHWEST OF CEDAR KEY...MOVING
EAST AT 50 MPH WILL AFFECT CEDAR KEY...OTTER CREEK...LEBANON AND
CRYSTAL RIVER.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2948 8240 2922 8239 2921 8252 2906 8253
2898 8232 2876 8219 2870 8226 2871 8268
2875 8265 2886 8273 2889 8266 2908 8280
2905 8281 2906 8282 2916 8281 2913 8310
2924 8307 2930 8316 2936 8307 2960 8293
TIME...MOT...LOC 1957Z 269DEG 42KT 2921 8312 2866 8321The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 4:16 AM EST | Small Craft Advisory | TBW | 39 hr | |
| Jan 25, 4:34 AM EST | High Surf Advisory | TBW | Pinellas | 19 hr |
| Jan 25, 9:33 AM EST | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 8 hr |
| Jan 25, 1:48 PM EST | Special Marine Warning | TBW | 57 min | |
| Jan 25, 2:41 PM EST | Special Marine Warning | TBW | 64 min | |
| Jan 25, 2:57 PM EST | Special Weather Statement | TBW | Citrus, Levy | 63 min |
| Jan 25, 3:43 PM EST | Special Marine Warning | TBW | 62 min | |
| Jan 25, 3:55 PM EST | Tornado Warning | TBW | Citrus | 39 min |
| Jan 25, 4:00 PM EST | Tornado Warning | TBW | Hernando, Pasco | 45 min |
| Jan 25, 4:24 PM EST | Special Marine Warning | TBW | 96 min | |
| Jan 25, 4:30 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 60 min |
| Jan 25, 4:31 PM EST | Special Weather Statement | TBW | Hillsborough, Pinellas | 59 min |
| Jan 25, 4:45 PM EST | Tornado Warning | TBW | Hernando, Pasco, Sumter | 30 min |
| Jan 25, 5:00 PM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 60 min |
| Jan 25, 5:05 PM EST | Special Marine Warning | TBW | 115 min | |
| Jan 25, 5:09 PM EST | Tornado Warning | TBW | Hillsborough, Pinellas | 36 min |
| Jan 25, 5:29 PM EST | Special Weather Statement | TBW | Hillsborough, Manatee, Sarasota | 61 min |
| Jan 25, 5:44 PM EST | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 91 min |
| Jan 25, 5:45 PM EST | Tornado Warning | TBW | Highlands, Polk | 30 min |
| Jan 25, 5:49 PM EST | Tornado Warning | TBW | Hillsborough | 26 min |
| Jan 25, 5:55 PM EST | Areal Flood Advisory | TBW | Manatee | 2 hr |
| Jan 25, 5:58 PM EST | Tornado Warning | TBW | Polk | 32 min |
| Jan 25, 6:00 PM EST | Tornado Warning | TBW | Manatee, Sarasota | 30 min |
| Jan 25, 6:01 PM EST | Tornado Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 29 min |
| Jan 25, 6:30 PM EST | Tornado Warning | TBW | DeSoto, Hardee, Manatee, Sarasota | 30 min |
| Jan 25, 6:35 PM EST | Tornado Warning | TBW | Charlotte, DeSoto, Sarasota | 40 min |
| Jan 25, 6:54 PM EST | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.